MAUDE Adverse Event Report: ABBOTT GMBH TOTAL BILIRUBIN; DIAZO COLORIMETRY, BILIRUBIN

ABBOTT GMBH TOTAL BILIRUBIN; DIAZO COLORIMETRY, BILIRUBIN
Catalog Number 06L45-22
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed quality control values shifted downward but still within range when using the cc bilirubin assay on the architect c4000 processing module.The customer stated they are repeating patient samples that generated a falsely decreased result of < 0.1 mg/dl and the customer has been seeing a change in repeat patient results.The customer was rerunning the samples on the same analyzer using fresh reagent and quality control.The following data was provided: sample id (b)(6): previous result = < 0.1 mg/dl; repeat result = 0.2 mg/dl.Sample id (b)(6): previous result = < 0.1 mg/dl; repeat result = 0.3 mg/dl.Sample id (b)(6): previous result = <0.1 mg/dl; repeat result = 0.2 mg/dl.Sample id (b)(6): previous result = < 0.1 mg/dl; repeat result = 0.2 mg/dl.Sample id (b)(6): previous result = < 0.1 mg/dl; repeat result = 0.2 mg/dl.Sample id (b)(6): previous result = < 0.1 mg/dl; repeat result = 0.1 mg/dl.Sample id (b)(6): previous result = < 0.1 mg/dl; repeat result = 0.1 mg/dl.Sample id (b)(6): previous result = < 0.1 mg/dl repeat result = 0.2 mg/dl.Sample id (b)(6): previous result = < 0.1 mg/dl; repeat result = 0.1 mg/dl.Sample id (b)(6): previous result = <0.1 mg/dl; repeat result = 0.1 mg/dl.Sample id (b)(6): previous result = < 0.1 mg/dl; repeat result = 0.1 mg/dl.Sample id (b)(6): previous result = < 0.1 mg /dl; repeat result = 0.1 mg/dl.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
A1 - patient identifier: (b)(6), (b)(6), (b)(6), (b)(6), (b)(6), (b)(6), (b)(6), (b)(6): ,(b)(6), (b)(6), (b)(6), (b)(6) (12 patients in total).All available patient information was included.Additional patient details are not available.Section g1 contact information was updated to reflect the current contact (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.A ticket search by lot did not identify an increase in complaint activity for the current issue.The ticket trending review did not identify any related trends for the product for the issue.Review of the device history record found no issue related to the current complaint.As part of troubleshooting, the customer reran samples on the same analyzer using fresh reagent and qc.The reagent was recalibrated.Issue was resolved after calibration.Labeling was reviewed and adequately addresses the issue under review.Based on the investigation, no systemic issue or product deficiency with the total bilirubin reagent lot 63648uq02 was identified.
 
Event or Problem Description
The customer observed quality control values shifted downward but still within range when using the cc bilirubin assay on the architect c4000 processing module.The customer stated they are repeating patient samples that generated a falsely decreased result of < 0.1 mg/dl and the customer has been seeing a change in repeat patient results.The customer was rerunning the samples on the same analyzer using fresh reagent and quality control.The following data was provided: sample id (b)(6) : previous result = < 0.1 mg/dl; repeat result = 0.2 mg/dl.Sample id (b)(6) : previous result = < 0.1 mg/dl; repeat result = 0.3 mg/dl.Sample id (b)(6) : previous result = <0.1 mg/dl; repeat result = 0.2 mg/dl.Sample id (b)(6) : previous result = < 0.1 mg/dl; repeat result = 0.2 mg/dl.Sample id (b)(6) : previous result = < 0.1 mg/dl; repeat result = 0.2 mg/dl.Sample id (b)(6) : previous result = < 0.1 mg/dl; repeat result = 0.1 mg/dl.Sample id (b)(6) : previous result = < 0.1 mg/dl; repeat result = 0.1 mg/dl.Sample id (b)(6) : previous result = < 0.1 mg/dl repeat result = 0.2 mg/dl.Sample id (b)(6) : previous result = < 0.1 mg/dl; repeat result = 0.1 mg/dl.Sample id (b)(6) : previous result = <0.1 mg/dl; repeat result = 0.1 mg/dl.Sample id (b)(6) : previous result = < 0.1 mg/dl; repeat result = 0.1 mg/dl.Sample id (b)(6) : previous result = < 0.1 mg /dl; repeat result = 0.1 mg/dl.There was no impact to patient management reported.

Brand Name
TOTAL BILIRUBIN
Common Device Name
DIAZO COLORIMETRY, BILIRUBIN
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key17901071
Report Number3002809144-2023-00424
Device Sequence Number15198622
Product Code CIG
UDI-Device Identifier00380740174965
UDI-Public00380740174965
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K121985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Catalogue Number06L45-22
Device Lot Number63648UQ02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/18/2023
Supplement Date Received by Manufacturer12/15/2023
Initial Report FDA Received Date10/09/2023
Supplement Report FDA Received Date12/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/28/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C4 PROC MOD, 02P24-01, (B)(6) ; ARC C4 PROC MOD, 02P24-01, (B)(6)
Patient SexUnknown